# SDR ABXA050202

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 45,430 hours, 37,551 cycles
- Engine: Ge CF680A
- Engine time: 40,232 hours, 32,026 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063505
- Part serial: WYG29351
- Condition: Defective
- Location: Right Engine
- Part time: 808 hours, 297 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RIGHT ENGINE FAILED TO PRODUCE TAKEOFF POWER.  WITH LEFT ENGINE ACCELERATING NORMALLY.  RIGHT ENGINE STOPPED ACCELERATING AT 58 PERCENT N1.  REMOVED AND REPLACED RIGHT ENGINE MAIN ENGINE CONTROL IAW B767 AMM 73-21-01-4.  PERFORMED ENGINE RUN, SYSTEM CHECKED GOOD.
